Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular periods being on levothyroxine birth control - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello
User :   is there a doctor i could speak to?
Doctor :   Hi
User :   hi there im just a bit concerned really
Doctor :   Tell me
User :   im currenty on levothyroxine
User :   i have been taking them since a baby and recently my monthly cycle as become irregular
Doctor :   ok..
Doctor :   ok..
Doctor :   menstrual irregularities are an adverse effect of the drug.
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   i have taken pregnancy tests and they have proven negative and recently been noticing popping feeling in both side of overies and hurt to put pressure on rightside
Doctor :   ok.
User :   im 20 female single no independents
Doctor :   do you have any vomiting alos
Doctor :   also.
Doctor :   along with it.
User :   no
User :   just a feelin of sickens with warm feelin in throat
Doctor :   Any other symptoms that you have.
Doctor :   ok..
User :   weight gain
Doctor :   Any irregularities in Menstruation that you have..
User :   i have gained 2 stone in last year
Doctor :   2Stone
User :   whats menstruation?
Doctor :   whats that.
Doctor :   Periods.
Doctor :   the once that e you have every month.
User :   yeah i am 2 months late
User :   i usued to be ontime but recently its become irregular
Doctor :   There are few possibilities like 1) Polycystic ovarian Disease 2) appendicitis 3) Renal stone. that you culd be suffering from..
Doctor :   The first one matches all the symptoms that you have mentioned ..
Doctor :   and the fact that you have been hypothyroid is also influencing this condition.
User :   what should i do cause i am worried this could stop me from concieving
Doctor :   IT is very much treatable and curable just that you need to take adequate treatment..
Doctor :   consult the Gynecologist. at the earliest.
User :   ok thank you
Doctor :   and start appropriate treatment.
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
User :   ok i will do thanks
Doctor :  
Is there any thing else that I could help you with?
Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor